# SDR DLL10000816

- Difficulty date: April 26, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- Aircraft time: 62,479 hours, 29,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Pwrspply, 5165741
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-3 DOOR EXT EMERGENCY LIGHT WON''T ILLUMINATE.  REPLACED BATTERY PACK, CHECKS GOOD.
